RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 84, Issue 1  


The Sharp Markov–Nikolskii Inequality for Algebraic Polynomials in the Spaces $L_q$ and $L_0$ on a Closed Interval
P. Yu. Glazyrina
3
A Generalized Stieltjes Criterion for the Complete Indeterminacy of Interpolation Problems
Yu. M. Dyukarev
23
The Unirationality of Quartics over Nonclosed Fields Revisited
N. F. Zak
40
On the Inverse Problem of Determining the Leading Coefficient in Parabolic Equations
V. L. Kamynin
48
Exact Lebesgue Constants for Interpolatory $\mathscr L$-Splines of Third Order
V. A. Kim
59
On the Distribution of Integer Random Variables Satisfying Two Linear Relations
V. P. Maslov, V. E. Nazaikinskii
69
Reductions of the Object and the Affine Torsion Tensor of a Centroprojective Connection on a Distribution of Planes
O. M. Omelyan, Yu. I. Shevchenko
99
Detailed Balance, Time Reversal, and Generators of Quantum Markov Semigroups
F. Fagnola, V. Umanita
108
Majorizing Potentials in Strong Ratio Limit Theorems
M. G. Shur
117

Brief Communications
The One-Dimensional Schrödinger Operator with Point $\delta$- and $\delta'$-Interactions
N. I. Goloschapova, L. L. Oridoroga
127
On Foliations Defined by Harmonic Functions
E. V. Zhuzhoma, V. S. Medvedev
132
Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight
V. I. Ivanov, D. V. Chertova, Liu Yongping
136
On an Inequality for the Universal Spectrum of Integral Means
I. R. Kayumov
139
Convexity Condition in Cucker–Smale Theorems in the Theory of Teaching
Yu. V. Malykhin
144
Comparison of the New Nucleation Theory with Experimental Data
V. P. Maslov
149
An Estimate for the Curvature of an Order-Convex Set in the Integer Lattice and Related Questions
A. B. Ramazanov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019